Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Fever and headache, increased urine frequency, puss cells found in urine. Suggested zanocin and Kmac, calpol. Is the treatment correct?

Hi doctor, I am having minor fever and headache. Urine frequency has incresed very much. Even in the night atleast three to four times. After testing urine it was found that PUs cell are 30 to 40/hpf. A doctor has suggested to take Zanocin 200 thrice daily and a syrup K Mac ( Potassium and magnesium Citrate Solution). There is calpol for fever. But headache is continued. Do you feel it is alright treatment or something extra is needed. i can not afford to be on bed.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The treatment given is perfect and continue.
It takes some time to give its maximum effect.
After infection controls you will feel get relief from fever, headache and urinary problem.
Take plenty of water.
Ok and take care.
Answered: Sun, 16 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor